Journal Article

Finite time stability of differential inclusions

E. Moulay and W. Perruquetti

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 22, issue 4, pages 465-475
Published in print December 2005 | ISSN: 0265-0754
Published online December 2005 | e-ISSN: 1471-6887 | DOI:
Finite time stability of differential inclusions

Show Summary Details


In this paper, the problem of finite time stability is investigated for differential inclusion. Two sufficient conditions for finite time stability, using a smooth Lyapunov function and a non-smooth one, are established. Then, the same idea is used to give two necessary conditions. Examples are developed using the concept of Krasovskii solutions for differential equation with discontinuous right-hand sides.

Keywords: finite time stability; differential inclusions; Lyapunov functions

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.